# SDR AT9900750

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 579-617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT INBOARD FLOOR PANEL AT BS 579-617 CORRODED.   FLOOR PANEL HAT SECTION CORRODED ON SQUARE ENDS AND ANGLED ENDS.  MOST OF THE FASTENER HOLES ON THE TOP OF THE FLOOR PANEL HAVE CORROSION AND CIRCULAR WEAR GROOVES.  REMOVED CORROSION FROM AROUND FASTENER HOLES AND HAT SECTIONS.  FABRICATED REPAIR DOUBLER, DRILLED, COUNTERSUNK AND INSTALLED IAW DC9 SRM 53-21-0 AND 51-10-4.
